# SDR DALA2024012901289

- Difficulty date: January 24, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N934DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37289
- Aircraft time: 23,058 hours, 17,055 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: R1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0169611) CORROSION AT R1 DOOR HAS CORROSION AT LOWER FWD AND AFT STOP FITTING HOLES. CORROSION ON R1 DOOR LOWER GATE FWD AND AFT STOP FITTING HOLES FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN SRM. REMOVED AND REPLACED R1 DOOR LOWER GATE ASSY PER BOEING CMM 52-41-05.
